Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 231, NWS St. Louis, MO

October 30, 2019Jefferson County, Saint Louis County, Missouri

NWS St. Louis, MO issued this river flood warning at Oct 30, 2019, 9:57 AM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at Oct 31, 2019, 11:20 PM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Oct 30, 2019, 9:57 AM CDT (14:57 UTC)
In effect from
Oct 31, 2019, 11:20 PM CDT
Expired
Nov 5, 2019, 10:31 AM CST
In force
5 days
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Jefferson County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 37 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Meramec River at Arnold (ARNM7). The gauge peaked at 24.77 ft at Nov 2, 2019, 9:00 AM CDT.

actionminormoderate25303510/3010/3111/0111/0211/0311/0411/0511/06
Action stage
22 ft
Minor stage
24 ft
Moderate stage
35 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07019300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

567 
WGUS43 KLSX 301457
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
957 AM CDT Wed Oct 30 2019

...The National Weather Service in St. Louis has issued a flood 
warning for the following river in Missouri... 

  Meramec River near Arnold

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-312057-
/O.NEW.KLSX.FL.W.0231.191101T0600Z-191106T0400Z/
/ARNM7.1.ER.191101T0600Z.191102T1200Z.191104T2200Z.NO/
957 AM CDT Wed Oct 30 2019

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Meramec River near Arnold
* from late Thursday night to Tuesday evening.
* At  9:30 AM Wednesday the stage was 22.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Friday 
  morning and crest near 25.5 feet by Saturday morning. The river is 
  forecast to fall below flood stage by Monday afternoon.
* Impact:  At 25.1 feet...St. Louis County closes the following roads 
  at this height:  Butler Hill west of Summerhedge Place, Meramec 
  Bottom Road between Hageman Road and Highway 21, Hawkins Road south
  of Meramec Bottom Road, and Old Telegraph Road at Earl Widman 
  County Park.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/31  11/01  11/02  11/03  11/04

Meramec River
  Arnold          24.0   22.44      22.7   24.5   25.5   25.2   24.4


&&


LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        



$$
11 follow-up statements
505 
WGUS83 KLSX 310227
FLSLSX
Flood Statement
National Weather Service St Louis MO
927 PM CDT Wed Oct 30 2019

...The flood warning continues for the following river in 
Missouri...

 
  Meramec River near Arnold

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-010227-
/O.EXT.KLSX.FL.W.0231.191101T0712Z-191106T0900Z/
/ARNM7.1.ER.191101T0712Z.191102T1200Z.191105T0300Z.NO/
927 PM CDT Wed Oct 30 2019

The Flood Warning continues for
  the Meramec River near Arnold
* from late Thursday night to Wednesday November 06.
* At  9:00 PM Wednesday the stage was 22.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by early Friday 
  morning and to crest near 25.5 feet by Saturday morning. The river 
  is forecast to fall below flood stage by Monday before midnight.
* Impact:  At 25.1 feet...St. Louis County closes the following roads 
  at this height:  Butler Hill west of Summerhedge Place, Meramec 
  Bottom Road between Hageman Road and Highway 21, Hawkins Road south
  of Meramec Bottom Road, and Old Telegraph Road at Earl Widman 
  County Park.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/31  11/01  11/02  11/03  11/04

Meramec River
  Arnold          24.0   22.63      22.9   24.4   25.5   25.3   24.5


&&


LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        



$$
566 
WGUS83 KLSX 010153
FLSLSX
Flood Statement
National Weather Service St Louis MO
853 PM CDT Thu Oct 31 2019

...The flood warning continues for the following rivers in 
Missouri...

 
  Meramec River near Arnold

  
River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-020153-
/O.EXT.KLSX.FL.W.0231.191101T0420Z-191106T0000Z/
/ARNM7.1.ER.191101T0420Z.191102T1200Z.191104T1800Z.NO/
853 PM CDT Thu Oct 31 2019

The Flood Warning continues for
  the Meramec River near Arnold
* until Tuesday evening.
* At  8:30 PM Thursday the stage was 23.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tonight and to 
  crest near 25.4 feet by Saturday morning. The river is forecast to 
  fall below flood stage by Monday early afternoon.
* Impact:  At 25.1 feet...St. Louis County closes the following roads 
  at this height:  Butler Hill west of Summerhedge Place, Meramec 
  Bottom Road between Hageman Road and Highway 21, Hawkins Road south
  of Meramec Bottom Road, and Old Telegraph Road at Earl Widman 
  County Park.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/01  11/02  11/03  11/04  11/05

Meramec River
  Arnold          24.0   23.83      24.4   25.4   25.1   24.2   23.4


&&


LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        



$$
791 
WGUS83 KLSX 011542
FLSLSX
Flood Statement
National Weather Service St Louis MO
1042 AM CDT Fri Nov 1 2019

...The flood warning continues for the following river in 
Missouri...
 
  Meramec River near Arnold

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-022141-
/O.EXT.KLSX.FL.W.0231.000000T0000Z-191105T1500Z/
/ARNM7.1.ER.191101T0500Z.191102T1200Z.191104T0900Z.NO/
1042 AM CDT Fri Nov 1 2019

The Flood Warning continues for
  the Meramec River near Arnold
* until Tuesday morning.
* At 10:00 AM Friday the stage was 24.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 25.2 feet by tomorrow morning, 
  then fall below flood stage Monday morning.
* Impact:  At 25.1 feet...St. Louis County closes the following roads 
  at this height:  Butler Hill west of Summerhedge Place, Meramec 
  Bottom Road between Hageman Road and Highway 21, Hawkins Road south
  of Meramec Bottom Road, and Old Telegraph Road at Earl Widman 
  County Park.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/02  11/03  11/04  11/05  11/06

Meramec River
  Arnold          24.0   24.45      25.2   24.7   23.9   23.2   22.8


&&


LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        



$$
340 
WGUS83 KLSX 020205
FLSLSX
Flood Statement
National Weather Service St Louis MO
904 PM CDT Fri Nov 1 2019

...The flood warning continues for the following rivers in 
Missouri...

 
  Meramec River near Arnold

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-030203-
/O.EXT.KLSX.FL.W.0231.000000T0000Z-191105T2000Z/
/ARNM7.1.ER.191101T0500Z.191102T1800Z.191104T1400Z.NO/
904 PM CDT Fri Nov 1 2019

The Flood Warning continues for
  the Meramec River near Arnold
* until Tuesday afternoon.
* At  8:30 PM Friday the stage was 24.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 25.0 feet by tomorrow early 
  afternoon, then fall below flood stage Monday morning.
* Impact:  At 24.7 feet...Hawkins Road south of Meramec Bottom Road 
  begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/02  11/03  11/04  11/05  11/06

Meramec River
  Arnold          24.0   24.68      24.9   24.9   24.1   23.2   22.7


&&


LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        



$$
506 
WGUS83 KLSX 021529
FLSLSX
Flood Statement
National Weather Service St Louis MO
1029 AM CDT Sat Nov 2 2019

...The flood warning continues for the following rivers in 
Missouri...

 
  Meramec River near Arnold

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-032129-
/O.EXT.KLSX.FL.W.0231.000000T0000Z-191105T1500Z/
/ARNM7.1.ER.191101T0500Z.191102T1800Z.191104T0900Z.NO/
1029 AM CDT Sat Nov 2 2019

The Flood Warning continues for
  the Meramec River near Arnold
* until Tuesday morning.
* At 10:00 AM Saturday the stage was 24.8 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near 24.8 feet by this 
  afternoon, then fall below flood stage Monday morning.
* Impact:  At 24.7 feet...Hawkins Road south of Meramec Bottom Road 
  begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/03  11/04  11/05  11/06  11/07

Meramec River
  Arnold          24.0   24.76      24.6   23.9   23.0   22.5   22.2


&&


LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        



$$
364 
WGUS83 KLSX 030205
FLSLSX
Flood Statement
National Weather Service St Louis MO
905 PM CDT Sat Nov 2 2019

...The flood warning continues for the following rivers in 
Missouri...

 
  Meramec River near Arnold

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-040205-
/O.EXT.KLSX.FL.W.0231.000000T0000Z-191106T0000Z/
/ARNM7.1.ER.191101T0500Z.191102T1630Z.191104T1800Z.NO/
905 PM CDT Sat Nov 2 2019

The Flood Warning continues for
  the Meramec River near Arnold
* until Tuesday evening.
* At  8:30 PM Saturday the stage was 24.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  Monday early afternoon.
* Impact:  At 24.0 feet...Corisande Hills Road begins flooding at this
  height.  Meramec Bottom Road between Hageman Road and Highway 21 
  begins flooding.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/03  11/04  11/05  11/06  11/07

Meramec River
  Arnold          24.0   24.68      24.5   24.1   23.6   23.2   22.8


&&


LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        



$$
391 
WGUS83 KLSX 031703
FLSLSX
Flood Statement
National Weather Service St Louis MO
1103 AM CST Sun Nov 3 2019

...The flood warning continues for the following rivers in Missouri..


                    Meramec River near Arnold
                    

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-042303-
/O.CON.KLSX.FL.W.0231.000000T0000Z-191106T0000Z/
/ARNM7.1.ER.191101T0500Z.191102T1630Z.191104T1800Z.NO/
1103 AM CST Sun Nov 3 2019

The Flood Warning continues for
  the Meramec River near Arnold
* until Tuesday evening.
* At 10:30 AM Sunday the stage was 24.5 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow early afternoon.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     11/04  11/05  11/06  11/07  11/08

Meramec River
  Arnold          24.0   24.45      24.1   23.8   23.3   22.7   22.2

&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        


$$
638 
WGUS83 KLSX 040209
FLSLSX
Flood Statement
National Weather Service St Louis MO
809 PM CST Sun Nov 3 2019

...The flood warning continues for the following rivers in Missouri..


  Meramec River near Arnold

  
River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-050208-
/O.CON.KLSX.FL.W.0231.000000T0000Z-191106T0000Z/
/ARNM7.1.ER.191101T0500Z.191102T1630Z.191104T1800Z.NO/
809 PM CST Sun Nov 3 2019

The Flood Warning continues for
  the Meramec River near Arnold
* until Tuesday evening.
* At  7:30 PM Sunday the stage was 24.3 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow early afternoon.


&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     11/04  11/05  11/06  11/07  11/08

Meramec River
  Arnold          24.0   24.30      24.1   23.7   23.3   22.6   22.2


&&


LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        



$$
614 
WGUS83 KLSX 041613
FLSLSX
Flood Statement
National Weather Service St Louis MO
1013 AM CST Mon Nov 4 2019

...The flood warning continues for the following rivers in 
Missouri...

 
                  Meramec River near Arnold
                  

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-052212-
/O.EXT.KLSX.FL.W.0231.000000T0000Z-191106T1200Z/
/ARNM7.1.ER.191101T0500Z.191102T1630Z.191105T0600Z.NO/
1013 AM CST Mon Nov 4 2019

The Flood Warning continues for
  the Meramec River near Arnold
* until Wednesday morning.
* At  9:30 AM Monday the stage was 24.1 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  after midnight tonight.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     11/05  11/06  11/07  11/08  11/09

Meramec River
  Arnold          24.0   24.12      23.9   23.5   22.9   22.4   22.0

&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        


$$
884 
WGUS83 KLSX 050149
FLSLSX
Flood Statement
National Weather Service St Louis MO
748 PM CST Mon Nov 4 2019

...The flood warning continues for the following rivers in Missouri..


  Meramec River near Arnold

  
River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-060147-
/O.CON.KLSX.FL.W.0231.000000T0000Z-191106T1200Z/
/ARNM7.1.ER.191101T0500Z.191102T1630Z.191105T0600Z.NO/
748 PM CST Mon Nov 4 2019

The Flood Warning continues for
  the Meramec River near Arnold
* until Wednesday morning.
* At  7:00 PM Monday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* The river is forecast to continue falling to below flood stage by 
  after midnight tonight.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     11/05  11/06  11/07  11/08  11/09

Meramec River
  Arnold          24.0   24.04      23.9   23.5   22.9   22.2   21.8


&&


LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        



$$

MAPLES
677 
WGUS83 KLSX 051631
FLSLSX
Flood Statement
National Weather Service St Louis MO
1031 AM CST Tue Nov 5 2019

...The flood warning is cancelled for the following rivers in 
Missouri...

 
                 Meramec River near Arnold
                 

River forecasts are based on observed precipitation and forecast 
precipitation for the next 48 hours.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC099-189-051701-
/O.CAN.KLSX.FL.W.0231.000000T0000Z-191106T1200Z/
/ARNM7.1.ER.191101T0500Z.191102T1630Z.191105T1007Z.NO/
1031 AM CST Tue Nov 5 2019

The Flood Warning is cancelled for
  the Meramec River near Arnold.
* At 10:00 AM Tuesday the stage was 24.0 feet.
* Flood stage is 24.0 feet.
* The river fell below flood stage at  4:07 AM Tuesday.
* The river will continue falling to 23.7 feet by tomorrow morning.

&&
                   Fld   Latest              6 a.m. Forecast
LOCATION           Stg  Obs Stg     11/06  11/07  11/08  11/09  11/10

Meramec River
  Arnold          24.0   23.95      23.7   23.0   22.2   21.7   21.6

&&

LAT...LON 3848 9043 3848 9039 3846 9032 3841 9034
     3845 9043                        


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 30, 7:35 AM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Oct 30, 7:35 AM CDT, 2 hours 22 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
735 AM CDT Wed Oct 30 2019

.SHORT TERM... (Through Thursday Night)
Issued at 428 AM CDT Wed Oct 30 2019

Main concern is wintry mix through tomorrow and cold temperatures
tonight and tomorrow night.  Have issued a freeze warning and watch
the next two nights.

Precipitation continues across most of the CWA early this
morning, with concentrated band of precipitation across the
northwest half of the CWA. Surface observations indicates a mix of
rain and snow was falling in this band in the advisory area. Will
continue the advisory based on the RAP soundings showing a mix of
rain/snow/sleet through mid morning with the potential for up to
an additional 1 inch of accumulation. GFS/ECWMF are in relatively
good agreement that the frontogenesis that is producing this band
will move out of the area by this afternoon which will reduce the
areal coverage of the precipitation. Precipitation will increase
in coverage again by this evening as upper low currently over
CO/UT will move into Missouri by tonight. This will act to
increase ascent with the deformation zone. Forecast soundings and
critical thicknesses tonight favor a wintry mix of light
snow/light freezing rain across parts of central and northeast
Missouri as well as west central Illinois. Impacts are expected to
be confined mainly to elevated/grassy surfaces given the warm
ground surfaces. There will be a dry slot that will wrap around
the south side of the system late tonight into tomorrow morning
that will act reduce cloud ice and cause more light precipitation
including drizzle/freezing drizzle over southeast and east central
Missouri as well as southwest Illinois. The upper low will
continue to move east into the lower Great Lakes by Thursday
evening, causing precipitation to end from west to east on
Thursday afternoon.

A freezing warning has been issued tonight for all but south
central Illinois and Ste Genevieve County in MO where low
temperatures are expected to fall from the mid 20 to the low 30s.
A freeze watch is in effect for the rest of the area on Thursday
night. Lows on Thursday night will be in the lower to middle 20s
areawide.

Britt

.LONG TERM... (Friday through Tuesday)
Issued at 428 AM CDT Wed Oct 30 2019

Mainly dry weather is still expected as we go from Friday into
early next week. Operational models as well as the GEFS mean show
another upper trough digging into the Upper Midwest by Saturday
with decent agreement that its attendant cold front will move
through the area on Friday night. Expect this to be a dry passage
as the best mid level ascent will stay north of the area. Then the
models are showing a very dry atmosphere with a large surface
high moving into the area over the weekend. Models are showing a
shortwave trough with another cold front moving into the Midwest
on Monday night which will bring a slight chance of some showers.
GEFS plumes are showing some uncertainty with PoPs chances with
the passage of this cold front.

Temperatures will remains below normal through the period based on
the CIPS analogs and the GEFS mean temps.

Britt

&&

.AVIATION...  (For the 12z TAFs through 12z Thursday Morning)
Issued at 640 AM CDT Wed Oct 30 2019

It is unlikely that any of the terminals will see significant
improvements in flight conditions today, at least not for any
appreciable length of time. Rain and drizzle will continue this
morning across the area, occasionally mixing with snow or sleet at
KUIN before rising temperatures change the precipitation back to
rain. There will likely be periodic breaks in the precipitation
today between roughly 16-20z at KCOU/KUIN and between roughly
18-23z at KSTL/KSUS/KCPS. Afterwards, another round of
precipitation will spread across the region with a mix of
precipitation types (including snow and light freezing rain or
freezing drizzle) possible at KCOU and KUIN where temperatures
will be colder. Ceilings will likely remain IFR today, although
some limited improvement to MVFR will be possible during the
breaks mentioned above. Substantial improvement will be unlikely
until beyond the end of the valid TAF period. Winds gusts will
also increase to 20-25 kts late in the TAF period after the
pressure gradient starts to tighten. Winds will remain
northeasterly to northwesterly through the period.

Kanofsky

&&

.CLIMATE...
Issued at 326 PM CDT Tue Oct 29 2019

Record low temperatures on Friday November 1st

St. Louis    26 (1954)
Columbia     16 (1895)
Quincy       23 (2014)

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning from 1 AM to 10 AM CDT Thursday for Audrain MO-
     Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
     Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln
     MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
     Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-
     Saint Francois MO-Saint Louis City MO-Saint Louis MO-Shelby
     MO-Warren MO-Washington MO.

     Freeze Watch from Thursday evening through Friday morning for
     Sainte Genevieve MO.

     Winter Weather Advisory until 10 AM CDT this morning for Knox MO-
     Lewis MO-Marion MO-Shelby MO.

IL...Freeze Warning from 1 AM to 10 AM CDT Thursday for Adams IL-
     Brown IL-Calhoun IL-Greene IL-Jersey IL-Macoupin IL-Madison
     IL-Monroe IL-Montgomery IL-Pike IL-Saint Clair IL.

     Freeze Watch from Thursday evening through Friday morning for
     Bond IL-Clinton IL-Fayette IL-Marion IL-Randolph IL-
     Washington IL.

     Winter Weather Advisory until 10 AM CDT this morning for Adams
     IL.

&&

WFO LSX
Hazardous weather outlook, Oct 30, 9:47 AM CDT, 10 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
947 AM CDT Wed Oct 30 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-311500-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
947 AM CDT Wed Oct 30 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Lows tonight are expected to fall into the middle 20s into the lower
30s over much of Missouri into west central and southwest Illinois.
A freeze warning is in effect late tonight.

A mix of light snow and light freezing rain is possible over parts
of central and northeast Missouri as well as west central Illinois
tonight. Any accumulations are expected to be light and occur
primarily on grassy or elevated surfaces.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Lows on Thursday night are expected to fall into the lower to middle
20s across the area. A freeze watch is in effect for south central
Illinois as well as a small part of southeast Missouri.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any wintry precipitation observed.

Glass

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 3:23 AM CDTFreeze WatchLSXSainte Genevieve24 hr
Oct 30, 3:23 AM CDTFreeze WarningLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 22 more31 hr
Oct 30, 9:49 AM CDTRiver Flood WarningLSXSaint Charles4 days
Oct 30, 10:10 AM CDTRiver Flood WarningLSXGasconade, Montgomery5 days
Oct 30, 12:56 PM CDTWinter Weather AdvisoryLSXKnox, Lewis, Marion, Shelby21 hr

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.